04-11-2005, 12:55 PM #1
So I think I accidentally injected 900mg of Test Prop today.
My plan was to inject 300mg (1cc) of prop in my shoulder and 300mg (2cc) of primo in my butt cheek.
After the injections, I looked at the bottles, then the primo bottle was still practically full, while the Prop bottle was much emptier than what I remembered it to be. So I must have drawn the gear from the same bottle
Do I have anything to worry about? 900mg is quite a bit. I had a great pump at the gym this morning though
04-11-2005, 12:56 PM #2
Also, I happen to have some Diazepam on me (Valium), will this help to slow down the heart incase something starts going haywire?
04-11-2005, 01:14 PM #3
Personally i dont really know if its dangerous, but im pretty positive thats its not healthy in any way!
Im doing Tren / Prop right now and i can barely move due to the from the BA. i just hope u will be able to move ur shoulder tomorow.. cause my second shot in my shoulder which was 100mg prop and 75 mg tren.. and i couldnt sleep due to pain and the next morning i couldnt move my shoulder. Now im thinking 900mg... HOLY S*IT BRO!!
Anyway BUMB and I hope it will be fine bro
04-11-2005, 01:15 PM #4
btw what brand are u using? 300mg/cc never seen/ heard of any that strong
04-11-2005, 01:17 PM #5Originally Posted by Latin
04-11-2005, 01:18 PM #6
300mg/ml Test Prop.
04-11-2005, 01:18 PM #7Originally Posted by Latin
04-11-2005, 01:21 PM #8
I think I would rather inject baterry acid than 300mg/ml Prop. It would hurt less.
04-11-2005, 01:27 PM #9Originally Posted by Lozgod
04-11-2005, 01:36 PM #10Member
Originally Posted by AudiMan
- Join Date
- Apr 2005
04-11-2005, 01:39 PM #11
You're not gonna die. I don't think valium would be of any use.
04-11-2005, 03:05 PM #12
I'm using Canadian UGL gear. Not sure if I can mention the company name on here though, can I? I can take pics when I get home.
Also, this brand never caused me any pain no matter where I injected it.
Deca @ 300mg/ml
Sust @ 400mg/ml
Cyp/Enan/Prop @ 300mg/ml
Winny @ 100mg/ml
Primo @ 150mg/ml
And much more.
It's decent stuff, I've used it before.
04-11-2005, 03:09 PM #13
I'm pretty sure you are gonna develope a pimply shoulder with a few long black hairs on it.
04-11-2005, 03:09 PM #14
you had better get your girlfriend really drunk the next 4 days too.
04-11-2005, 03:12 PM #15Originally Posted by shadowman25
Oh $hit. lol, 300mg/1cc can do that? Remember, the other two cc's went in my ass cheek.
So far my should looks and feels fine. Only a very very slight discomfort.
04-11-2005, 03:16 PM #16
i have been taking 100mgs of prop everyday with good results but have really been bummed to find hair on the back of my shoulders and the pimples started to get insane. I quit injecting the shoulders and the arm pimples chilled but the **** hair is still coming out. Nair only works for 3 days or so
04-11-2005, 03:20 PM #17
lol @ shadowman
04-11-2005, 03:21 PM #18
shadow check pms? sw florida?? check pms!
04-11-2005, 03:23 PM #19
you should be fine.. since it is prop, it will clear quickly..
take as much tylenol and advil as neccessary ... and take tomorrow off..
cause it's going to hurt....... bad...........The answer to your every question
A bigot is a person obstinately or intolerantly devoted
to his or her own opinions and prejudices, especially
one exhibiting intolerance, and animosity toward those of differing beliefs.
If you get scammed by an UGL listed on this board or by another member here, it's all part of the game and learning experience for you,
we do not approve nor support any sources that may be listed on this site.
I will not do source checks for you, the peer review from other members should be enough to help you make a decision on your quest. Buyer beware.
Why the Police will Kick your ass
04-11-2005, 03:28 PM #20Originally Posted by spywizard
04-11-2005, 03:42 PM #21
Ouch, I know that hurt.
04-11-2005, 03:46 PM #22
Dont worry about health risks as far as too much test, worry about how much pain you're going to be in when you wake up.
04-11-2005, 03:47 PM #23Originally Posted by The Massacre
Are you referring to me? I feel almost no pain what so ever. I shot it about 9 hours ago.
04-11-2005, 03:48 PM #24Originally Posted by BDTR
04-11-2005, 03:52 PM #25
Best of luck bro!!!
i'm completely paralized here after hitting my upper thighs one yesterday on my left and one today in my right! And that was 100mg Prop and 75mg tren .. the tren BA on mine is 4% and on the prop its 5%, what was urs?
Maybe u should try to massage it to keep the blood circulation up or something.
I feel the preassure bro , u dont want to wake up tomorrow right?
Hope it goes well
04-11-2005, 03:55 PM #26Originally Posted by Latin
Not sure on the BA. I think it's 5%. I've shot the 300mg/cc prop in my ass before without any pain at all the next day.
Should I post pictures of the gear when I get home?
04-11-2005, 03:57 PM #27
That would be interresting, never seen those 300mg/ml Props vials before
04-11-2005, 04:00 PM #28Originally Posted by Latin
04-11-2005, 04:08 PM #29Originally Posted by Consistency
U still had pain from the 2%? hm.. how bad was the pain?
Sometimes i get more pain than other shots when shooting the prop/tren .
Never had this pain with other steroids . I've done Winny , Test Enth , Deca of the injectable before. Whats usually the BA in Test enth?
04-11-2005, 04:41 PM #30Originally Posted by Latin
04-11-2005, 04:51 PM #31Originally Posted by KINGKONG
All I know is that it's UGL and that's what it says on the bottle.
Also, I've tried their Sust400, Deca300, Test-E 300 and none of those gave me any pain what so ever. I recently tried some Test-E 250 from a different Canadian UGL and that one gave me a bit of pain.
Pics will be posted tonight.
04-11-2005, 06:21 PM #32
04-11-2005, 07:07 PM #33Originally Posted by Latin
04-11-2005, 07:09 PM #34Originally Posted by AudiMan
04-11-2005, 07:12 PM #35Anabolic Member
Originally Posted by AudiMan
- Join Date
- Mar 2004
04-11-2005, 08:47 PM #36
Here are the pictures as I promised:
04-11-2005, 08:59 PM #37Originally Posted by joevette
04-11-2005, 09:04 PM #38
That's interesting, I still have a hard time believing that the prop is 300mg/ml. It would take about 4-5% BA and 20+%BB to make that. So, that combined with such a high concentration should really hurt (not to mention you shot 3x that much). If it doesn't hurt alot tomarrow then it simply is not 300mg/ml.
04-11-2005, 09:06 PM #39Originally Posted by joevette
My should feels fine so far.
04-11-2005, 09:22 PM #40
one cc of t400 kills me and u shot 900mg of prop with no pain...sketchy?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)